MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAMIC XT; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION DYNAMIC XT; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number M0042011010
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Deca catheter would not bend correctly for md (medical doctor).Catheter was removed and replaced with new one.

Brand Name
DYNAMIC XT
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline ave n
saint paul MN 55112
MDR Report Key21686863
Report Number21686863
Device Sequence Number9234942
Product Code DRF
UDI-Device Identifier08714729877615
UDI-Public(01)08714729877615
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/20/2025
Report Date (Section F) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0042011010
Device Lot Number34961681
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/25/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age76 YR
Patient SexUnknown
Patient Weight83 KG
Date Report Sent to FDA03/20/2025